Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :15 Issue : 1 1988      Add To Cart                                                                    Download

On characterizations of irresolute multifunctions

Auther : VALERIU POPA

Department of Mathematics, Higher Education Institute, 5500 Bacau, Romania
 
ABSTRACT
 
For the irresolute multifunctions we give some theorems of characterization.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55644

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law